# SDR AALA202008149018

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 57,249 hours, 33,564 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3948
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - ON CLOSING PASSENGER/CREW DOOR, CABIN BEGAN TO PRESSURIZE. ECAM: CABIN PR SYS 1 & 2 FAULT.  AUTO PRESSURIZATION INOPERATIVE, HAD TO MANUALLY DEPRESSURIZE. UNABLE TO ACCESS CONTROLLERS FOR BITE CHECK. TROUBLESHOOTING PER FAULT ISOLATION MANUAL AND WIRE DIAGRAM.  FAULT ASSOCIATED WITH #1 LGCIU (LANDING GEAR CONTROL AND INTERFACE UNIT).  REMOVED AND REPLACED #1 LGCIU (AALA202008149018) PER AMM 32-31-71, NO FIX.  REMOVED AND REPLACED #2 CABIN PRESSURE CONTROLLER (AALA202008149016) PER AMM 21-31-34, OPERATIONAL CHECK NORMAL.
